# SDR SWIA2024102812

- Difficulty date: August 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME AT FS349 STGR22R HAS CORROSION (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED CORROSION FROM FWD FRAME AT FS 349 STGR 22R,ORIGINAL MATERIAL THICKNESS IS 0.100" REF DRW. 601R320402 REV NC. REMAINING MATERIAL THICKNESS PER NDT IS 0.035". MATERIAL LOSS IS 0.065". ALLOWED MATERIAL TO BE REMOVED IS 10% (0.010"). MATERIAL IS OUT OF LIMITS. REMOVED AND INSTALLED NEW  REPLACEMENT PLATE REF DRW. 601R32005 REV AP SHEET 3 AND REF CRJ200 SRM 51-42-21. AND COMPLIED WITH SKY TASKCARD 51-900-1003-SKY AND FORM M-337
